# SDR AALA202111190477

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 52,524 hours, 33,849 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 64223003
- Part serial: P1530
- Condition: Worn
- Location: Zone 400 - Nac/P
- Part time: 53,872 hours, 33,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE - AFT ENGINE MOUNT INBOARD SIDE) ENGINE MOUNT LINK HAS BEARING WEAR BOTH REDIAL AND AXIAL AT UPPER AND LOWER ATTACH POINT. **SUPPLEMENTAL REPORT FOR AALA202111180477: REPLACED   ENGINE AFT MOUNT ASSEMBLY PER AMM 71-22-11-400-043-A** (CLOSED)
